# SDR CALA0500428

- Difficulty date: December 9, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N14308
- Make and model: Boeing 7373T0
- Aircraft serial: 23359
- Aircraft time: 56,517 hours, 30,596 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 65C2630812
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN NR 2 PYLON FRAME (HORSE COLLAR FITTING) AROUND LOCK FASTENER COLLAR.  THE NR 2 PYLON HORSE COLLAR WAS REMOVED AND REPLACED IAW SRM 51-10-2.
